Alert archive / Montana / Flash Flood Warnings in 2011
Flash Flood Warning 4, NWS Glasgow, MT
NWS Glasgow, MT issued this flash flood warning at Jun 2, 2011, 4:49 PM MDT for Valley County, Montana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2011, 4:49 PM MDT (22:49 UTC)
- Expired
- Jun 2, 2011, 7:27 PM MDT
- In force
- 3 hr
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
- Flood severity
- None
County Valley County, MT
The radar
The Glasgow radar (KGGW), 27 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
245
WGUS55 KGGW 022249
FFWGGW
MTC105-030145-
/O.NEW.KGGW.FF.W.0004.110602T2249Z-110603T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
449 PM MDT THU JUN 2 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
* UNTIL 745 PM MDT.
* AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND TRAINED
SPOTTERS INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE
WARNED AREA. RAINFALL RATES OF ONE QUARTER TO THREE QUARTERS OF
AN INCH IN TEN MINUTES WERE REPORTED WITH THIS STORM. THIS
RAINFALL...ON ALREADY SATURATED GROUND WILL CAUSE SHORT TERM
FLASH FLOODING OF LOCAL DRAINAGE AREAS.
DO NOT DRIVE ON FLOODED ROADS.
* LOCATIONS IN THE WARNING INCLUDE...
THE PINES RECREATION AREA...FORT PECK AND NASHUA.
LAT...LON 4851 10599 4841 10582 4803 10624 4806 10632
4805 10641 4796 10641 4795 10642 4798 10643
4796 10651 4792 10649 4790 10653 4788 10651
4781 10661 4778 10661 4779 10665 4777 10667
4783 10716
$$
GILCHRIST
WEATHER.GOV/GLASGOW1 follow-up statement
743
WGUS75 KGGW 030127
FFSGGW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
727 PM MDT THU JUN 2 2011
MTC105-030137-
/O.CAN.KGGW.FF.W.0004.000000T0000Z-110603T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VALLEY-
727 PM MDT THU JUN 2 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN VALLEY
COUNTY...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR NORTHEAST MONTANA.
LAT...LON 4851 10599 4841 10582 4803 10624 4806 10632
4805 10641 4796 10641 4795 10642 4798 10643
4796 10651 4792 10649 4790 10653 4788 10651
4781 10661 4778 10661 4779 10665 4777 10667
4783 10716
$$
WJM
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 2:25 PM MDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 2, 2:25 PM MDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 225 PM MDT THU JUN 2 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SATURDAY... STILL EXPECTING A STRONG TO SEVERE THUNDERSTORM OUTBREAK THIS AFTERNOON. GOOD LOW LEVEL MOISTURE IN PLACE ACROSS THE REGION. A COLD FRONT IS CURRENTLY ENTERING THE WESTERN ZONES...WITH A LINE OF STRONG THUNDERSTORMS DEVELOPING ALONG IT...AS IT ERODES THE CAP IN PLACE AROUND 700MB. THIS LINE WILL PUSH FROM WEST TO EAST ACROSS THE AREA...AND SHOULD BE INTO NORTH DAKOTA BY AROUND 00Z. BEHIND THE FRONT STILL EXPECT GUSTY WESTERLY WINDS TO DEVELOP. THUS ISSUED A LAKE WIND ADVISORY FROM 3PM TODAY THROUGH 9 PM FRIDAY. ALTHOUGH WINDS JUST OFF THE SURFACE REALLY PICK UP AS A 50KT PLUS LOW LEVEL JET DEVELOPS OVERNIGHT...EXPECT SURFACE WINDS TO DECREASE SOME OVERNIGHT TONIGHT THANKS TO STABLE CONDITIONS IN THE LOW LEVELS. HOWEVER WINDS WILL QUICKLY PICK UP AGAIN FRIDAY MORNING AS LOW LEVEL INSTABILITY RETURNS...THUS THE EXTENDED TIMING ON THE LAKE WIND ADVISORY. THE HIGH WIND POTENTIAL CONTINUES TO NECESSITATE A CLOSE WATCH FOR A POSSIBLE HIGHLIGHT AS WIND SPEEDS APPROACH OR EXCEED 50KTS AT 850MB TONIGHT. FRIDAY WILL BE WINDY AS INCREASING LOW LEVEL INSTABILITY ALLOWS THE NOW EXITING LOW LEVEL JET TO MIX DOWN. SHOWERS WILL PERSIST ACROSS THE AREA AS THE UPPER TROUGH LINGERS. TEMPERATURES WILL ALSO BE COOLER THANKS TO COLD AIR ADVECTION OUT OF CANADA. FRIDAY NIGHT INTO SATURDAY HIGH PRESSURE RETURNS TO THE REGION...SERVING TO LARGELY DRY CONDITIONS OUT. THE EXCEPTION TO THIS CONTINUES TO BE THE FAR NORTH WHERE A BACKDOOR COLD FRONT WILL KEEP TEMPS DOWN...AS WELL AS TRIGGER ISOLATED SHOWERS AND THUNDERSTORMS. GILCHRIST .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY... LONG TERM FORECAST PERIOD BEGINS WITH THE UPPER RIDGE OVER THE CENTRAL AND SOUTHEASTERN PORTION NOSING NORTHWESTWARD INTO THE NORTHERN HIGH PLAINS PROVIDING CALM AND TRANQUIL CONDITIONS. MONDAY NIGHT INTO TUESDAY...MORE INFLUENCE FROM THE NEW WESTERN CONUS TROUGH AND CLOSED LOW WILL INCREASE SOUTHWESTERLY FLOW ALOFT OVER NORTHEAST MONTANA AS SOME SUBTLE EMBEDDED SHORT WAVE TROUGHS MOVING THROUGH THE FLOW WILL INTRODUCE SOME INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS AND THEN LOOK TO THIN OUT THROUGH THURSDAY NEXT WEEK AS THAT MAIN UPPER LOW MOVES NORTHEASTWARD THROUGH THE CWA. BMICKELSON PREVIOUS LONG TERM DISCUSSION...SATURDAY NIGHT THROUGH MONDAY NIGHT...MODELS IN GOOD AGREEMENT SHOW A LARGE UPPER LOW OVER THE HUDSON BAY AND A COLD FRONT ACROSS SOUTHERN SASKATCHEWAN WHICH IS BEING PULLED EASTWARD BY THE LARGE UPPER LOW. COLD FRONT IS FAIRLY WEAK AND SHOULD STAY PUT UNTIL SUNDAY AFTERNOON WHEN IT WILL BE PUSHED TO THE NORTH BY A BUILDING THERMAL RIDGE ACROSS CENTRAL MONTANA. SUNDAY AND MONDAY CONDITIONS WILL REMAIN PARTLY CLOUDY WITH TEMPERATURES GETTING TO THE LOWER TO MID 80S FOR THE FIRST TIME THIS YEAR ACROSS EASTERN MONTANA. TUESDAY AND ONWARD...THE 00Z ECMWF BRINGS THE NEXT UPPER LOW INTO MONTANA SLIGHTLY FASTER THEN THE 00Z GFS...HOWEVER MUCH BETTER MODEL AGREEMENT THEN ON PREVIOUS SHIFTS AT LEAST FOR THE PERIOD BETWEEN TUESDAY AND THURSDAY. MODELS HAVE CHANGED SLIGHTLY AND NOW HAVE THE UPPER LOW MAKING IT A LITTLE FARTHER TO THE EAST AS IT MOVE UP FROM THE GREAT BASIN THEN IN PREVIOUS RUNS. SO IT LOOKS LIKE TUESDAY AFTERNOON THROUGH THURSDAY NIGHT WE WILL HAVE CONTINUED CHANCES OF WIDE SPREAD SCATTERED SHOWERS AND THUNDERSTORMS AS THIS SYSTEM SPINS OVER EASTERN MONTANA. MODELS SHOW DIFFERENCES PAST THURSDAY NIGHT SO WENT WITH CLIMATOLOGY ON THURSDAY NIGHT. THE PROBLEM WITH ANOTHER SLOW MOVING UPPER LOW OVER EASTERN MONTANA IS THE ACCUMULATING RAINFALL IT WILL LIKELY CREATE. THIS WILL ONLY PROLONG OUR FLOODING CONCERNS ACROSS EASTERN MONTANA. RSMITH && .AVIATION... AMENDMENTS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. ALTHOUGH VFR CONDITIONS ARE GENERALLY EXPECTED FOR ALL TAF SITES THROUGHOUT THE ENTIRE TAF PERIOD...THE THREAT FOR SHOWERS AND THUNDERSTORMS MAY BRIEFLY BRING GUSTY WINDS AND MVFR TO IFR CONDITIONS TO ANY TAF SITE THIS AFTERNOON AND EVENING SHOULD A THUNDERSTORM PASS DIRECTLY OVERHEAD. BY 03Z...THE SEVERE THREAT MOVES EASTWARD. EXPECT SOUTHWESTERLY WINDS TO INCREASE DRAMATICALLY FOR ALL TAF SITES LATER FRIDAY MORNING AT LEAST INTO THE 20G30KT RANGE. BMICKELSON && .HYDROLOGY... FOR THE MILK AND MUSSELSHELL BASINS...EXPECT ONGOING FLOODING OF MAIN STEM RIVERS AND SMALLER STREAMS AND CREEKS DUE TO THE RAINFALL THAT OCCURRED OVER THE RECENT HOLIDAY WEEKEND. FLOOD WARNINGS ARE IN EFFECT. THE MISSOURI RIVER BELOW FORT PECK DAM TO THE NORTH DAKOTA STATE LINE WILL SEE A RISE IN THE RIVER WITH WATER RELEASES FROM FORT PECK RESERVOIR. SEE LATEST HYDROLOGIC OUTLOOK FOR FURTHER DETAILS. && .GLASGOW WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 9 PM MDT FRIDAY FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 2, 2:39 PM MDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 239 PM MDT THU JUN 2 2011 MTZ016-017-059>061-031200- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-NORTHERN VALLEY- 239 PM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM TONIGHT. FLOODING IS OCCURRING ONCE AGAIN ON SMALL STREAMS IN VALLEY AND PHILLIPS COUNTIES...ALONG WITH THE MILK RIVER FROM JUST BELOW SACO TO THE CONFLUENCE WITH THE MISSOURI RIVER. WEST WINDS WILL INCREASE FOLLOWING A COLD FRONT LATE THIS AFTERNOON INTO TONIGHT. THESE WINDS WILL CONTINUE THROUGH THE DAY ON FRIDAY. A LAKE WIND ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ021-022-031200- PETROLEUM-GARFIELD- 239 PM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM TONIGHT FOR GARFIELD COUNTY. FLOODING WILL CONTINUE ALONG THE MUSSELSHELL RIVER AND SOME SMALL STREAMS THROUGH THE WEEK. WEST WINDS WILL INCREASE FOLLOWING A COLD FRONT LATE THIS AFTERNOON INTO TONIGHT. THESE WINDS WILL CONTINUE THROUGH FRIDAY EVENING. A LAKE WIND ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ025>027-031200- DAWSON-PRAIRIE-WIBAUX- 239 PM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ020-023-024-062-031200- WESTERN ROOSEVELT-MCCONE-RICHLAND-EASTERN ROOSEVELT- 239 PM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM TONIGHT. WEST WINDS WILL INCREASE FOLLOWING THE COLD FRONT LATE THIS AFTERNOON INTO TONIGHT. THESE GUSTY WINDS WILL CONTINUE THROUGH FRIDAY EVENING. A LAKE WIND ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY. FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF ENGINEERS INCREASES RELEASES FROM FORT PECK RESERVOIR. A HYDROLOGIC OUTLOOK HAS BEEN ISSUED FOR THE MISSOURI RIVER FROM DOWNSTREAM OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ018-019-031200- DANIELS-SHERIDAN- 239 PM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 9 PM TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 2, 3:13 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 313 PM MDT THU JUN 2 2011 MTZ016-017-061-022215- PHILLIPS-VALLEY- 313 PM MDT THU JUN 2 2011 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WESTERN VALLEY COUNTY IN NORTHEAST MONTANA... EASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA... UNTIL 415 PM MDT. AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF SACO TO 27 MILES SOUTH OF HINSDALE...AND MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IN THE ADVISORY INCLUDE... HINSDALE... TAMPICO... GLASGOW... SAINT MARIE... THIS ADVISORY SUPERCEDED THE PREVIOUS SEVERE THUNDERSTORM WARNING. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4869 10654 4823 10639 4787 10756 4837 10761 TIME...MOT...LOC 2111Z 242DEG 35KT 4836 10730 4804 10723 GAH WEATHER.GOV/GLASGOW
Local storm report, Jun 2, 3:14 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
314 PM MDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 10 NW HINSDALE 48.50N 107.24W
06/02/2011 E55 MPH VALLEY MT TRAINED SPOTTER
ESTIMATED STORM WIND GUSTS
&&
JBSpecial weather statement, Jun 2, 3:38 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
338 PM MDT THU JUN 2 2011
MTZ017-061-022230-
VALLEY-
338 PM MDT THU JUN 2 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN VALLEY COUNTY IN NORTHEAST MONTANA...
UNTIL 430 PM MDT/530 PM CDT/.
AT 332 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES NORTHEAST
OF WHITEWATER TO HINSDALE...AND MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...OPHEIM AND PORT OF
OPHEIM.
THIS ADVISORY REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4901 10616 4891 10614 4891 10616 4883 10616
4882 10611 4859 10606 4827 10704 4891 10721
4892 10718 4901 10718
TIME...MOT...LOC 2137Z 243DEG 30KT 4895 10708 4840 10693
GAH
WEATHER.GOV/GLASGOWLocal storm report, Jun 2, 4:21 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
421 PM MDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND GST 10 SE GLASGOW 48.09N 106.48W
06/02/2011 M58.00 MPH VALLEY MT LAW ENFORCEMENT
0412 PM HAIL TERRY 46.79N 105.31W
06/02/2011 E1.75 INCH PRAIRIE MT PUBLIC
0417 PM HAIL NASHUA 48.13N 106.36W
06/02/2011 E0.75 INCH VALLEY MT TRAINED SPOTTER
&&
GILCHRISTSpecial weather statement, Jun 2, 4:28 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
428 PM MDT THU JUN 2 2011
MTZ025-022300-
DAWSON-
428 PM MDT THU JUN 2 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN DAWSON COUNTY IN NORTHEAST MONTANA...
UNTIL 500 PM MDT.
AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF FALLON...MOVING NORTHEAST AT 50
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
GLENDIVE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4688 10503 4689 10505 4690 10505 4691 10507
4692 10508 4692 10515 4700 10524 4733 10482
4706 10443
TIME...MOT...LOC 2228Z 231DEG 46KT 4701 10502
BMICKELSON
WEATHER.GOV/GLASGOWLocal storm report, Jun 2, 4:30 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
430 PM MDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HEAVY RAIN NASHUA 48.13N 106.36W
06/02/2011 M0.26 INCH VALLEY MT CO-OP OBSERVER
MEASURED .26 INCHES IN 8 MINUTES OUT OF A THUNDERSTORM.
&&
GILCHRISTThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:39 AM MDT | Special Weather Statement | GGW | Phillips | 36 min |
| Jun 2, 9:34 AM MDT | Lake Wind Advisory | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 35 hr |
| Jun 2, 1:36 PM MDT | Special Weather Statement | GGW | Phillips | 24 min |
| Jun 2, 1:40 PM MDT | Special Weather Statement | GGW | Phillips | 35 min |
| Jun 2, 1:45 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 45 min |
| Jun 2, 2:04 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 41 min |
| Jun 2, 2:16 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, Phillips, Valley | 59 min |
| Jun 2, 2:20 PM MDT | Severe Thunderstorm Warning | GGW | Garfield | 43 min |
| Jun 2, 2:21 PM MDT | Special Weather Statement | GGW | Phillips | 39 min |
| Jun 2, 2:23 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 52 min |
| Jun 2, 2:40 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 49 min |
| Jun 2, 2:55 PM MDT | Special Weather Statement | GGW | Garfield | 65 min |
| Jun 2, 3:01 PM MDT | Special Weather Statement | GGW | 59 min | |
| Jun 2, 3:06 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 39 min |
| Jun 2, 3:10 PM MDT | Severe Thunderstorm Warning | GGW | Valley | 65 min |
| Jun 2, 3:13 PM MDT | Special Weather Statement | GGW | Valley | 62 min |
| Jun 2, 3:38 PM MDT | Special Weather Statement | GGW | Valley | 52 min |
| Jun 2, 3:49 PM MDT | Severe Thunderstorm Warning | GGW | Prairie | 29 min |
| Jun 2, 3:50 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Valley | 25 min |
| Jun 2, 4:08 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Roosevelt, Valley | 52 min |
| Jun 2, 4:28 PM MDT | Special Weather Statement | GGW | Dawson | 32 min |
| Jun 2, 4:46 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, Prairie | 24 min |
Nearby
Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.